MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 12; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 12; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L93712
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient received a revision due to metallosis and metal poisoning.The hip bone and surrounding muscle had severe degeneration due to the elevated ions.The sup, head and liner were revised.The stem was retained.Doi: (b)(6) 2009, dor: (b)(6) 2020 (head), dor: (b)(6) 2020 (cup, head, stem), left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: h6 (clinical code).H6 clinical code: appropriate term / code not available (e2402) is used to capture metal poisoning.

Brand Name
CORAIL2 LAT COXA VARA SIZE 12
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11612921
Report Number1818910-2021-06903
Device Sequence Number3149943
Product Code KWA
UDI-Device Identifier10603295168898
UDI-Public10603295168898
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070554
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3L93712
Device Catalogue Number3L93712
Device Lot Number2706867
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/14 ARTICUL 40MM M SPEC+12.; CORAIL2 LAT COXA VARA SIZE 12.; PINNACLE 100 HA ACET CUP 56MM.; PINNACLE MTL INS NEUT40IDX56OD.; PINNACLE MTL INS NEUT40IDX56OD.; 12/14 ARTICUL 40MM M SPEC+12; CORAIL2 LAT COXA VARA SIZE 12; PINNACLE 100 HA ACET CUP 56MM; PINNACLE MTL INS NEUT40IDX56OD; PINNACLE MTL INS NEUT40IDX56OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR